# SDR RAIA201501020002

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 28,488 hours, 23,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY EXIT LIGHT, FWD OF WING IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
